MathSciNet Relay Station
MathSciNet bibliographic data
MR1388006 (97g:81031) 81S25 (46L60 60J65)
Bożejko, Marek; Speicher, Roland Interpolations between bosonic and fermionic relations given by generalized Brownian motions. Math. Z. 222 (1996), no. 1, 135–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement